Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2010, Article ID 287435, 12 pages
http://dx.doi.org/10.1155/2010/287435
Research Article

On Steady MHD Thermally Radiating and Reacting Thermosolutal Viscous Flow through a Channel with Porous Medium

1Department of Mathematics/Computer Science, Niger Delta University, Wilberforce Island, Nigeria
2Department of Chemical/Petroleum Engineering, Niger Delta University, Wilberforce Island, Nigeria

Received 2 September 2009; Accepted 3 February 2010

Academic Editor: Michael Tom

Copyright © 2010 Promise Mebine and Rhoda H. Gumus. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Promise Mebine and Rhoda H. Gumus, “On Steady MHD Thermally Radiating and Reacting Thermosolutal Viscous Flow through a Channel with Porous Medium,” International Journal of Mathematics and Mathematical Sciences, vol. 2010, Article ID 287435, 12 pages, 2010. https://doi.org/10.1155/2010/287435.